# SDR AU960135

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A2036
- Condition: Faulty
- Location: Dc Power Dist
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RELAY A2036 FAULTY - SEE MDR 96/0134 AND MDR 96/0137 FOR FURTHER INFORMATION
